# SDR DALA2016060704491

- Difficulty date: June 3, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 52,769 hours, 28,668 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT BARREL NUT HOLE, RT HORIZONTAL STABILIZER UPPER AFT SPAR CHORD, INBD BARREL NUT BORES.  R & R IAW AMDS 5510-4001.
